Alert archive / Florida / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Miami, FL

March 2, 2013Broward County, Florida

NWS Miami, FL issued this red flag warning at Mar 2, 2013, 2:44 PM EST for Broward County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2013, 2:44 PM EST (19:44 UTC)
Expired
Mar 2, 2013, 5:12 PM EST
In force
2 hr
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -245 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-245 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS82 KMFL 021944
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
244 PM EST SAT MAR 2 2013


FLZ071-072-172-030100-
/O.NEW.KMFL.FW.W.0001.130302T1944Z-130303T0100Z/
INLAND BROWARD-METRO BROWARD-COASTAL BROWARD-
244 PM EST SAT MAR 2 2013

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING FOR LOW
RELATIVE HUMIDITY AND NORTHWEST WINDS OF 15-25 MPH FOR FIRE
WEATHER ZONES 071...072 AND 172...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 071...072 AND 172. 

* WIND...NORTHWEST AT 15-25 MPH...WITH HIGHER GUSTS.

* HUMIDITY...25 TO 35 PERCENT.

* ENERGY RELEASE COMPONENT (ERC)...24 TO 30.

* HIGHEST THREAT...BROWARD COUNTY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY CONDITIONS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
995 
WWUS82 KMFL 022212
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
512 PM EST SAT MAR 2 2013

FLZ071-072-172-022315-
/O.CAN.KMFL.FW.W.0001.000000T0000Z-130303T0100Z/
INLAND BROWARD-METRO BROWARD-COASTAL BROWARD-
512 PM EST SAT MAR 2 2013

...RED FLAG WARNING IS CANCELLED FOR WINDS...LOW RELATIVE
HUMIDITY...AND HIGH ERC FOR FIRE WEATHER ZONES 071...072 AND 172...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG
WARNING. 

WITH THE RELATIVE HUMIDITY RISING BACK TO AROUND 40 PERCENT AND
SUSTAINED WINDS BETWEEN 10 AND 15 MPH...HAVE CANCELLED THE RED
FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 12:41 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 2, 12:41 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1241 PM EST SAT MAR 2 2013

.AVIATION...
STRATUS DECK HAS ERODED SLIGHTLY AND PROPAGATED SOUTHWARD THIS
MORNING...JUST PARTIAL CLEARING BEING OBSERVED AT KPBI AND KAPF.
WITH DISTURBANCE APPROACHING FROM THE WEST ALONG WITH UPPER LEVEL
TROF AXIS...FELL THAT CLOUDS WILL LIFT NORTH AGAIN AND THUS
MAINTAIN BKN/OVC 5-10KFT CEILINGS THROUGH TAF PERIOD.
AFOREMENTIONED DISTURBANCE WILL BE MOISTURE-STARVED...BUT MARINE
INSTABILITY AND MOISTURE SHOULD BE ENOUGH FOR AT LEAST SOME SHOWER
ACTIVITY OVERNIGHT AT NAPLES. VCSH PRESENT IN THEIR TAF AFTER
MIDNIGHT. ELSEWHERE...MIAMI-DADE AND BROWARD TERMINALS HAVE 30 AND
20 PERCENT CHANCES FOR SHOWERS...RESPECTIVELY...SO WILL LEAVE OUT
OF FORECAST ATTM. NO SUB-VFR CONDITIONS EXPECTED.

WINDS NW AND GUSTING TO 20 KTS THIS AFTERNOON WILL DIMINISH
OVERNIGHT THEN INCREASE TO 10-15 KTS SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 930 AM EST SAT MAR 2 2013/

UPDATE...
A STATIONARY FRONT WAS LOCATED OVER THE FLORIDA STRAITS THIS
MORNING WITH A STRONG COLD FRONT LOCATED OVER NORTHERN FLORIDA.
THE STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD TODAY DOWN
THE FLORIDA PENINSULA AND THROUGH SOUTH FLORIDA LATE TONIGHT INTO
EARLY SUNDAY MORNING...AS THE STATIONARY FRONT SLOWLY WASHES OUT.
AT THE SAME TIME...A SHORT WAVE LOCATED OVER THE CENTRAL GULF OF
MEXICO WILL ALSO MOVE TO THE EAST/SOUTHEAST AND THROUGH SOUTH
FLORIDA TONIGHT.

THIS WEATHER PATTERN WILL KEEP THE NORTHWEST WIND FLOW OVER THE
CWA TODAY INTO TONIGHT ALONG WITH SOME DRYING THIS MORNING INTO
THE EARLY AFTERNOON HOURS...BEFORE MOISTURE RETURNS TO THE AREA
FROM THE GULF OF MEXICO THIS EVENING INTO TONIGHT. SO HAVE LOWER
THE POPS A LITTLE BIT FOR TODAY OVER ALL OF SOUTH FLORIDA DUE TO
DRIER AIR OVER THE AREA. THE POPS WILL REMAIN IN THE SCATTERED
RANGE TONIGHT OVER THE CWA...EXCEPT LIKELY CATEGORY OVER THE GULF
WATERS. THERE COULD ALSO BE A FEW STORMS POSSIBLE OVER THE GULF
WATERS AND THE WEST COAST METRO AREAS TONIGHT. SO HAVE ADDED
ISOLATED STORMS TO THE FORECAST FOR THE GULF WATERS AND THE WEST
COAST METRO ARES FOR TONIGHT. THE PRIMARY IMPACTS FROM THESE
STORMS WILL BE LIGHTNING STRIKES...GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL.

THE WINDS OVER THE LOCAL WATERS OF SOUTH FLORIDA HAVE ALSO BEEN
AROUND 20 KNOTS THIS MORNING. THESE WIND SPEEDS WILL SLOWLY
DECREASE THROUGH TODAY...BUT SHOULD REMAIN AROUND 20 KNOTS FOR
MOST OF TODAY. SO HAVE EXPANDED THE SCA FOR MOST OF THE CWA WATERS
FOR TODAY...EXCEPT FOR BISCAYNE BAY WATERS WHERE A SCEC WILL BE IN
PLACE.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 453 AM EST SAT MAR 2 2013/

DISCUSSION...
THE LARGER SCALE SYNOPTIC FEATURES AFFECTING SOUTH FLORIDA AND
ADJACENT WATERS INCLUDE A FRONTAL BOUNDARY STILL LINGERING IN THE
FLORIDA STRAITS AND A LARGE AMPLITUDE UPPER LEVEL TROUGH BUILDING
INTO THE NORTHERN AND EASTERN GULF...WITH AN ENHANCED SURFACE
PRESSURE GRADIENT RESULTING IN INCREASING NORTHWESTERLY FLOW
ACROSS THE REGION TODAY. AS FOR THE FRONTAL BOUNDARY...THE
GUIDANCE INDICATES IT SHOULD START TO MOVE EASTWARD LATER TODAY AS
THE UPPER LEVEL TROUGH CONTINUES TO MOVE EASTWARD INTO THE EASTERN
GULF. HOWEVER...GIVEN THE ENHANCED SURFACE FLOW OVER RUNNING ALONG
THE FRONTAL BOUNDARY IS LIKELY AND THE FORECAST INDICATES MOSTLY
CLOUDY SKIES PREVAILING ACROSS THE REGION TODAY AND THIS EVENING
WITH A GRADUAL CLEARING TREND INTO SUNDAY WITH LIGHT PASSING TYPE
SHOWERS IN THE FORECAST TODAY THROUGH EARLY SUNDAY. BY SUNDAY
NIGHT THE UPPER LEVEL TROUGH IS FORECAST TO BE JUST TO THE EAST OF
THE FLORIDA PENINSULA WITH A RAPID DRYING TREND LATE SUNDAY INTO
MONDAY.

FOR THE TEMPERATURE FORECAST...THE LATEST GUIDANCE APPEARS TO BE
CONSISTENT WITH THE GUIDANCE OVER THE LAST COUPLE OF DAYS WITH
COLD AIR EXPECTED ACROSS THE REGION TONIGHT AND AGAIN ON SUNDAY
NIGHT WITH A GRADUAL WARMING TREND TUESDAY INTO WEDNESDAY. FOR
TONIGHT INTO EARLY SUNDAY MORNING...MINIMUM TEMPERATURES ACROSS
GLADES AND HENDRY COUNTIES COULD BE IN THE UPPER THIRTIES WITH
WIND CHILLS NEAR 40 DEGREES POSSIBLE IN THE PALM BEACH METRO
AREAS. THE COLDEST TEMPERATURES ARE EXPECTED SUNDAY NIGHT INTO
EARLY MONDAY MORNING WITH GUIDANCE INDICATING TEMPERATURES NEAR
THE MID THIRTIES ACROSS GLADES COUNTY WITH NEAR FREEZING
TEMPERATURES IN AN ISOLATED LOCATION OR TWO IN GLADES COUNTY NOT
OUT OF THE QUESTION. GIVEN THESE TEMPERATURES...PATCHY FROST MAY
BE POSSIBLE ACROSS GLADES...HENDRY AND NORTHEAST INTERIOR COLLIER
COUNTY WITH AREAS OF FROST POSSIBLE IN ISOLATED AREAS OF GLADES
COUNTY. BASED ON THE CURRENT GUIDANCE...CRITERIA ARE BORDERLINE
FOR A WIND CHILL ADVISORY FOR THE NORTHERN INTERIOR PORTIONS
SUNDAY NIGHT AND EARLY MONDAY AND MAY BE CONSIDERED AS ADDITIONAL
GUIDANCE DICTATES.

MARINE...
THE LATEST MODEL GUIDANCE AND REGIONAL OBSERVATIONS INDICATES AN
ENHANCED PRESSURE GRADIENT ACROSS THE REGIONAL WATERS WITH WINDS
TO NEAR 20 KNOTS OR JUST ABOVE POSSIBLE ACROSS THE OFF SHORE GULF
AND ATLANTIC WATERS AND LAKE OKEECHOBEE. THEREFORE A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE GULF WATERS...LAKE OKEECHOBEE AND
THE OFF SHORE ATLANTIC WATERS BUT ONLY TO THE EAST OF PALM BEACH
COUNTY...THROUGH 00Z THIS EVENING. FOR THE GULF WATERS...ALL THE
GULF MARINE ZONES WERE INCLUDED IN THE ADVISORY WITH MARINE
GUIDANCE INDICATING SEAS COULD REACH NEAR 7 FEET TODAY ALTHOUGH
MAINLY EXPECTED IN THE OFF SHORE WATERS BUT GIVEN THE
UNCERTAINTIES IN THE WIND AND SEAS FORECAST INCLUDED ALL THE
ZONES. GUIDANCE INDICATES THAT THE PRESSURE GRADIENT AND WINDS ARE
EXPECTED TO LESSEN AFTER 00Z SUNDAY.

FIRE WEATHER...
FOR TODAY...THE MINIMUM RELATIVE HUMIDITIES COULD GO JUST BELOW
CRITICAL LEVELS FOR A FEW HOURS WEST OF LAKE OKEECHOBEE WITH THE
20 FOOT WINDS FORECAST TO BE JUST BELOW CRITERIA FOR A RED FLAG
WARNING. SO RED FLAG WARNING CRITERIA ARE NOT QUITE MET BUT HAVE
TO STRESS THE UNCERTAINTIES IN THE FORECAST...BUT A RED FLAG
WARNING WILL NOT BE ISSUED. AS THE DAY PROGRESSES CONDITIONS WILL
BE MONITORED AND A SHORT FUSED RED FLAG WARNING MAY BE CONSIDERED.
THE TREND IN THE FORECAST THROUGH THE LATE WEEKEND INTO MONDAY IS
A DRYING TREND WITH MINIMUM RELATIVE HUMIDITIES FORECAST TO BE
BELOW CRITICAL LEVELS FOR MOST OF THE PENINSULA ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  43  65  42  66 / 30 20 -  -
FORT LAUDERDALE  49  66  45  67 / 40 30 -  -
MIAMI            49  66  44  68 / 40 40 -  -
NAPLES           48  65  44  67 / 50 30 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
     COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...23/SK
Hazardous weather outlook, Mar 2, 12:55 PM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1255 PM EST SAT MAR 2 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030900-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1255 PM EST SAT MAR 2 2013

...MODERATE RISK OF RIP CURRENTS GULF BEACHES...
...SMALL CRAFT ADVISORY...
...TEMPERATURES IN THE UPPER 30S HENDRY AND GLADES COUNTIES TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
GULF COAST BEACHES DUE TO INCREASED SURF AND NORTHWESTERLY ONSHORE
FLOW AROUND 15 MPH. THERE IS ALSO A SLIGHT RISK OF RIP CURRENTS
FOR THE EAST COAST BEACHES.

WIND: WINDS OF 20-25 KTS OVER THE SOUTH FLORIDA WATERS HAS LED TO
THE ISSUANCE OF A SMALL CRAFT ADVISORY.

TEMPERATURES: TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S
OVER HENDRY AND GLADES COUNTIES...WITH LOW 40S EXPECTED IN PALM
BEACH COUNTY AND INTERIOR COLLIER COUNTY.

WAVES: NORTHWEST WIND WILL BUILD SEAS TO UP TO 6 FEET OVER THE
WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
FREEZING TEMPERATURES ARE POSSIBLE OVER GLADES COUNTY EARLY MONDAY
MORNING...WITH FROST ALSO POSSIBLE. PATCHY FROST MAY OCCUR OVER
HENDRY AND INTERIOR BROWARD...PALM BEACH...AND COLLIER
COUNTIES...WHERE TEMPERATURES ARE EXPECTED TO BE IN THE MID AND
UPPER 30S. TEMPERATURES ARE LIKELY TO FALL TO NEAR OR BELOW 45
DEGREES ACROSS THE REMAINDER OF SOUTH FLORIDA.

NORTHWEST WINDS WILL LEAD TO A CONTINUED RISK FOR RIP CURRENTS ON
GULF BEACHES SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 2, 2:30 PM EST, 14 minutes before
FREEZE OUTLOOK
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EST SAT MAR 2 2013

FLZ063-066-070-022130-
GLADES-HENDRY-INLAND COLLIER-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE
230 PM EST SAT MAR 2 2013

...FROST AND NEAR FREEZING TEMPERATURES POSSIBLE TONIGHT AND
SUNDAY NIGHT...

A COLD AIR-MASS WILL REMAIN IN PLACE THROUGH MONDAY...WITH MUCH
BELOW NORMAL TEMPERATURES CONTINUING. WITH SKIES PARTIALLY CLEAR
THIS EVENING...TEMPERATURES WILL DROP RAPIDLY AND MAY REACH MID TO
UPPER 30S OVER PORTIONS OF GLADES AND HENDRY COUNTIES BY LATE TONIGHT.
FROST MAY OCCUR...AND IF CONFIDENCE INCREASES IN FROST
FORMATION...A FROST ADVISORY MAY BE NEEDED TONIGHT AND EARLY
SUNDAY MORNING. WINDS ARE FORECAST TO DIMINISH BY MIDNIGHT...BUT
IF THEY REMAIN AT SPEEDS OF AROUND 5 MPH...WIND CHILL VALUES MAY
DROP BELOW 35 DEGREES FOR SEVERAL HOURS...AND A WIND CHILL
ADVISORY COULD BE WARRANTED. THERE IS ALSO A SLIGHT CHANCE THAT
TEMPERATURES EARLY SUNDAY MORNING IN GLADES COUNTY WILL DROP TO
NEAR FREEZING IN WIND-PROTECTED AREAS.

FOR SUNDAY NIGHT INTO MONDAY MORNING...THERE IS A BETTER CHANCE OF
TEMPERATURES REACHING THE FREEZING MARK IN GLADES COUNTY...AND
THIS MAY EXTEND INTO HENDRY AND INLAND COLLIER COUNTIES. FROST IS
ALSO POSSIBLE OVER THESE AREAS. PATCHY FROST COULD ALSO OCCUR OVER
WESTERN PALM BEACH AND FAR WESTERN BROWARD COUNTIES EARLY MONDAY
MORNING.

STAY TUNED TO THE LATEST FORECAST UPDATES AND BE ALERT FOR
POSSIBLE WINTER ADVISORIES...WATCHES...OR WARNINGS.

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 5:10 AM ESTSmall Craft AdvisoryMFL54 hr

Nearby

Red Flag Warnings in Florida, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.